# SDR CALA2021120102210

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 38,232 hours, 23,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7071T3071
- Condition: Corroded
- Location: Fr27-28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ECRA 5330-06888 FUSELAGE SKIN AT FR27-FR28 BETWEEN STR 43R-STR44 CORROSION INTERIM REPAIR. PER PART 1 STEP 2 GENERATE DIP, "ACCOMPLISH A PERMANENT REPAIR ON THE FUSELAGE SKIN AT FR27 -FR28 STR43R-STR44 PER PART 3 OF THE LASTEST REV OF ECRA5330-068 88 ON OR BEFORE MAY 27, 2022. DIP REQUESTED FOR 4898 PER ECRA 5330-06888 OKAY TO DIP TO ACCOMPLISH A PERMANENT REPAIR ON THE FUSELAGE TOMC-APPROVAL FROM SC1ELBYC COMMENT SKIN AT FR27-28FR BETWEEN STR43R- STR-44 PER PART 3 OF THE LATEST REVISION OF ECRA 5330-0688 ON OR BEOFRE MAY 27,  2022 REF ECRA 5330-06888 Q/C REVIEWED. Q/C REVIEWED. T/A: 27MAY22...SP/U366013 RECORDS UPDATE...SP
